# SDR CA090727005

- Difficulty date: July 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Airbus A320-232
- Aircraft time: 32,704 hours
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69859
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AT TOP OF CLIMB ECAM MESSAGE " NR 2 ENG STALL" ENGINE NR 2 FADEC/ENGINE NR 2 SENSOR FAULT WAS ANNOUNCED. THERE WAS NO ABNORMAL AUDIBLE SOUNDS.  CREW RETURNED TO BASE, TROUBLESHOOTING INDICATED THAT THE 7TH STAGE BLEED VALVE WAS STUCK IN THE FULL OPEN POSITION.  THE BLEED VALVE WAS REPLACED, POWER RUNS CARRIED OUT.  ACFT RETURNED TO SERVICE.
